Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 19, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Mar 14, 2018, 3:47 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Mar 15, 2018, 1:00 PM CDT. It was in force for 9 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 14, 2018, 3:47 PM CDT (20:47 UTC)
- In effect from
- Mar 15, 2018, 1:00 PM CDT
- Expired
- Mar 15, 2018, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 1:05 PM CDT | WILDFIRE 300 | 3 N Dawn, TX | THE 1062 FIRE OCCURRED AT THE TOP OF TEXAS COTTON GIN NORTH OF DAWN AND IS NOW 100 PERCENT CONTAINED. UNKNOWN IF ANY HOMES OR OTHER STRUCTURES WERE THREATENED BY THE FIRE OR IF THERE WERE ANY INJURIES OR FATALITIES. |
| Mar 15, 1:42 PM CDT | WILDFIRE 15000 | 4 Sse Channing, TX | THE COUNTY LINE FIRE RESULTED IN EVACUATIONS FOR RESIDENTS NEAR THE MORRE COUNTY AND HARTLEY COUNTY LINE BUT HAVE SINCE BEEN LIFTED. UNKNOWN HOW MANY HOMES AND OTHER STRUCTURES HAVE BEEN THREATENED. ALSO UNKNOWN IF THERE WERE ANY INJURIES OR FATALITIES. THE CO |
| Mar 15, 1:42 PM CDT | WILDFIRE 15682 | 4 Sse Channing, TX | THE COUNTY LINE FIRE RESULTED IN EVACUATIONS FOR RESIDENTS NEAR THE MORRE COUNTY AND HARTLEY COUNTY LINE BUT HAVE SINCE BEEN LIFTED. UNKNOWN HOW MANY HOMES AND OTHER STRUCTURES HAVE BEEN THREATENED. ALSO UNKNOWN IF THERE WERE ANY INJURIES OR FATALITIES. THE CO |
| Mar 15, 1:42 PM CDT | WILDFIRE 15682 | 4 Sse Channing, TX | THE COUNTY LINE FIRE RESULTED IN EVACUATIONS FOR RESIDENTS NEAR THE MORRE COUNTY AND HARTLEY COUNTY LINE BUT HAVE SINCE BEEN LIFTED. UNKNOWN HOW MANY HOMES AND OTHER STRUCTURES HAVE BEEN THREATENED. THE COUNTY LINE FIRE IS NOW 100 PERCENT CONTAINED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2086 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
220 WWUS84 KAMA 142047 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 347 PM CDT Wed Mar 14 2018 OKZ001-TXZ001-002-006>008-011-012-016-017-151200- /O.UPG.KAMA.FW.A.0016.180315T1800Z-180316T0200Z/ /O.NEW.KAMA.FW.W.0019.180315T1800Z-180316T0300Z/ /O.NEW.KAMA.FW.A.0017.180316T1700Z-180317T0200Z/ Cimarron-Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter- Deaf Smith-Randall- 347 PM CDT Wed Mar 14 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE...AS WELL AS THE WESTERN TWO-THIRDS OF THE TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 1 PM to 10 PM CDT Thursday. A Fire Weather Watch has also been issued for Friday. This Fire Weather Watch for strong winds and low relative humidity is in effect from Friday afternoon through Friday evening. The Fire Weather Watch for Thursday is no longer in effect. * Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... Sherman...Hartley...Moore...Hutchinson...Oldham...Potter... Deaf Smith and Randall. * 20 Foot Winds...Southwest at 25 to 35 MPH with higher gusts. * Relative Humidity...Falling into the 10 to 14 percent range. * Red Flag Threat Index...3 to 6. * Timing...Between 1 and 10 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ OKZ002-003-TXZ003-004-151200- /O.UPG.KAMA.FW.A.0016.180315T1800Z-180316T0200Z/ /O.NEW.KAMA.FW.W.0019.180315T1800Z-180316T0300Z/ Texas-Beaver-Hansford-Ochiltree- 347 PM CDT Wed Mar 14 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 1 PM to 10 PM CDT Thursday. The Fire Weather Watch is no longer in effect. * Affected Area...In Oklahoma...Texas and Beaver. In Texas... Hansford and Ochiltree. * 20 Foot Winds...Southwest at 20 to 25 MPH with higher gusts. * Relative Humidity...Falling to around 14 percent. * Red Flag Threat Index...3 to 5. * Timing... Between 1 PM and 10 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ TXZ013-018-151200- /O.NEW.KAMA.FW.W.0019.180315T1800Z-180316T0300Z/ /O.NEW.KAMA.FW.A.0017.180316T1700Z-180317T0200Z/ Carson-Armstrong- 347 PM CDT Wed Mar 14 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH-CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH-CENTRAL TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 1 PM to 10 PM CDT Thursday. A Fire Weather Watch has also been issued. This Fire Weather Watch for strong winds and low relative humidity is in effect from Friday afternoon through Friday evening. * Affected Area...In Texas...Carson and Armstrong. * 20 Foot Winds...Southwest 20 to 30 MPH with higher gusts. * Relative Humidity...Around 14 percent on Thursday and 9 percent on Friday. * Red Flag Threat Index...1 to 3. * Timing...Between noon and 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ TXZ014-019-020-151200- /O.NEW.KAMA.FW.A.0017.180316T1700Z-180317T0200Z/ Gray-Donley-Collingsworth- 347 PM CDT Wed Mar 14 2018 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHEAST TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Fire Weather Watch for strong winds and low relative humidity, which is in effect from Friday afternoon through Friday evening. * Affected Area...In Texas...Gray...Donley and Collingsworth. * 20 Foot Winds...20 to 25 MPH with higher gusts. * Relative Humidity...9 to 10 percent. * Red Flag Threat Index...2 to 3. * Timing...Between noon and 9 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ Cockrell For more information from the National Weather Service visit... www.weather.gov/ama
2 follow-up statements
070 WWUS84 KAMA 150907 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 407 AM CDT Thu Mar 15 2018 ...Widespread Critical Fire Weather Today... TXZ005-009-010-015-152300- /O.EXA.KAMA.FW.W.0019.180315T1800Z-180316T0300Z/ /O.EXA.KAMA.FW.A.0017.180316T1700Z-180317T0200Z/ Lipscomb-Roberts-Hemphill-Wheeler- 407 AM CDT Thu Mar 15 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EASTERN TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE EASTERN TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 1 PM this afternoon to 10 PM CDT this evening. A Fire Weather Watch has also been issued. This Fire Weather Watch for strong winds and low relative humidity is in effect from Friday afternoon through Friday evening. * Affected Area...In Texas...Lipscomb...Roberts...Hemphill and Wheeler. * 20 Foot Winds...Southwest at 20 to 30 MPH with gusts up to 40 MPH. on Friday, west winds 15 to 20 MPH with gusts up to 30 MPH. * Relative Humidity...15 to 20 percent range today. 6 to 10 percent on Friday. * Red Flag Threat Index...3 to 4 today. 4 on Friday. * Timing...Between 1 and 10 PM CDT today. Between 12 and 9 PM CDT on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ TXZ014-019-020-152300- /O.EXA.KAMA.FW.W.0019.180315T1800Z-180316T0300Z/ /O.CON.KAMA.FW.A.0017.180316T1700Z-180317T0200Z/ Gray-Donley-Collingsworth- 407 AM CDT Thu Mar 15 2018 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHEAST TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHEAST TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 1 PM this afternoon to 10 PM CDT this evening. * Affected Area...In Texas...Gray...Donley and Collingsworth. * 20 Foot Winds...Southwest at 15 to 25 MPH with gusts up to 35 MPH. On Friday, west winds 15 to 20 MPH with gusts up to 30 MPH. * Relative Humidity...12 to 19 percent range today. 6 to 9 percent on Friday. * Red Flag Threat Index...3 to 4 today. 4 to 5 on Friday. * Timing...Between 1 and 10 PM CDT today. Between 12 and 9 PM CDT on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ OKZ002-003-TXZ003-004-152300- /O.EXA.KAMA.FW.A.0017.180316T1700Z-180317T0200Z/ /O.CON.KAMA.FW.W.0019.180315T1800Z-180316T0300Z/ Texas-Beaver-Hansford-Ochiltree- 407 AM CDT Thu Mar 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND THE NORTH CENTRAL TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Fire Weather Watch for strong winds and low relative humidity, which is in effect from Friday afternoon through Friday evening. * Affected Area...In Oklahoma...Texas and Beaver. In Texas... Hansford and Ochiltree. * 20 Foot Winds...Southwest at 20 to 25 MPH with gusts up to 40 MPH. On Friday, west winds 15 to 20 MPH with gusts up to 30 MPH. * Relative Humidity...9 to 14 percent range today. 7 to 13 percent on Friday. * Red Flag Threat Index...4 to 6 today. 4 to 5 on Friday. * Timing...Between 1 and 10 PM CDT. Between 12 and 9 PM CDT on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ OKZ001-TXZ001-002-006>008-011>013-016>018-152300- /O.CON.KAMA.FW.W.0019.180315T1800Z-180316T0300Z/ /O.CON.KAMA.FW.A.0017.180316T1700Z-180317T0200Z/ Cimarron-Dallam-Sherman-Hartley-Moore-Hutchinson-Oldham-Potter- Carson-Deaf Smith-Randall-Armstrong- 407 AM CDT Thu Mar 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE...AS WELL AS THE WESTERN TWO-THIRDS OF THE TEXAS PANHANDLE... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... * Affected Area...In Oklahoma...Cimarron. In Texas...Dallam... Sherman...Hartley...Moore...Hutchinson...Oldham...Potter... Carson...Deaf Smith...Randall and Armstrong. * 20 Foot Winds...Southwest at 25 to 35 MPH with gusts 45 to 55 MPH. On Friday, west winds 15 to 20 MPH with gusts up to 30 MPH. * Relative Humidity...9 to 12 percent today. 6 to 9 percent on Friday. * Red Flag Threat Index...4 to 7 today. 4 to 5 on Friday. * Timing...Between 1 and 10 PM CDT. Between 12 and 9 PM CDT on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
560 WWUS84 KAMA 152051 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 351 PM CDT Thu Mar 15 2018 OKZ001>003-TXZ001>020-161100- /O.UPG.KAMA.FW.A.0017.180316T1700Z-180317T0200Z/ /O.NEW.KAMA.FW.W.0020.180316T1600Z-180317T0200Z/ /O.CON.KAMA.FW.W.0019.000000T0000Z-180316T0300Z/ Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 351 PM CDT Thu Mar 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHWEST HALF OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT FRIDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE COMBINED TEXAS AND OKLAHOMA PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 9 PM CDT Friday. The Fire Weather Watch is no longer in effect. * Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... Armstrong...Donley and Collingsworth. * 20 Foot Winds...Southwest at 20 to 25 MPH with gusts up to 40 MPH. On Friday, west and northwest winds 20 to 30 MPH with gusts up to 40 MPH. * Relative Humidity...9 to 14 percent range today. 6 to 14 percent on Friday. * Red Flag Threat Index...4 to 6 today. 4 to 7 on Friday. * Timing...Between 1 and 10 PM CDT today. Between 11 AM and 9 PM CDT on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ Cockrell For more information from the National Weather Service visit... www.weather.gov/ama
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 14, 3:45 PM CDT, 2 minutes earlier.
Area forecast discussion, Mar 14, 3:45 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
345 PM CDT Wed Mar 14 2018
.DISCUSSION...
Dry forecast continues with fire weather concerns at the forefront.
Northwest flow aloft over the Texas and Oklahoma Panhandles
transitions to southwest overnight as mid-level ridge translates
eastward across the forecast area. On Thursday, falling heights
ahead of incoming shortwave trof lead to tightening gradients at all
levels and rapidly falling pressures as deepening surface trof moves
across Panhandles. Apart from heightened fire weather concerns, a
wind advisory may be needed on Thursday. At this point, western
sections look to be at greatest risk for the strongest winds as deep
mixing taps progged 850 mb jet streak. Also on Thursday, modest
increase in low- to mid-level moisture aligned with surface trof
expected to lead to a small amount of elevated instability in
eastern sections late in the afternoon. Any updrafts will likely
be sheared apart or move too quickly for any measurable
precipitation.
Pacific cold front moves east through the Panhandles Thursday
afternoon and Thursday night, with further low-level drying.
Backdoor cold front makes a run at forecast area on Friday.
Winds expected to be strongest on Friday across the southwest half
of the forecast area, leading us to issue a Fire Weather Watch
for this area.
On Saturday, frontal boundary expected to hang up, with reduced
winds across northeast sections, and stronger dry winds continuing
across the southwest.
Boundary retreats as a warm front Sunday morning, with widespread
strong dry west winds all afternoon.
Front expected to pass again as another backdoor cold front Sunday
evening. North winds expected on Monday.
Next lee trof sets up with southwest and south winds Tuesday and
Wednesday. 03
Cockrell
&&
.FIRE WEATHER...
Elevated fire weather conditions will continue into the early
evening when winds subside.
Critical fire weather conditions are expected Thursday across the
Oklahoma Panhandle and western two-thirds of the Texas Panhandle,
with elevated fire weather conditions elsewhere. Extremely
critical fire weather conditions may develop across the
westernmost sections.
Critical fire weather conditions may develop on Friday across the
southwest half of the Combined Panhandles, where a Fire Weather
Watch will be in effect.
Elevated to critical fire weather conditions will be possible
Saturday through Wednesday across parts of the Panhandles, with
Sunday being the day with the greatest likelihood for widespread
critical fire weather conditions. 03
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 43 80 43 73 38 / 0 5 0 0 0
Beaver OK 43 84 44 72 34 / 0 5 5 0 0
Boise City OK 41 77 38 68 31 / 0 0 0 0 0
Borger TX 47 82 47 74 40 / 0 5 5 0 0
Boys Ranch TX 43 82 42 75 36 / 0 0 0 0 0
Canyon TX 41 80 42 73 37 / 0 5 0 0 0
Clarendon TX 41 83 47 76 41 / 0 10 5 0 5
Dalhart TX 38 80 37 72 32 / 0 0 0 0 0
Guymon OK 43 81 43 71 33 / 0 0 5 0 0
Hereford TX 41 81 41 73 36 / 0 0 0 0 0
Lipscomb TX 44 83 47 74 36 / 0 5 5 0 0
Pampa TX 46 83 46 73 38 / 0 10 5 0 0
Shamrock TX 42 83 48 76 41 / 0 10 5 0 0
Wellington TX 42 84 49 79 43 / 0 10 5 0 0
&&
.AMA Watches/Warnings/Advisories...
TX...Red Flag Warning from 1 PM to 10 PM CDT Thursday for the
following zones: Armstrong...Carson...Dallam...Deaf Smith...
Hansford...Hartley...Hutchinson...Moore...Ochiltree...
Oldham...Potter...Randall...Sherman.
Fire Weather Watch from Friday afternoon through Friday evening
for the following zones: Armstrong...Carson...
Collingsworth...Dallam...Deaf Smith...Donley...Gray...
Hartley...Hutchinson...Moore...Oldham...Potter...Randall...
Sherman.
OK...Red Flag Warning from 1 PM to 10 PM CDT Thursday for the
following zones: Beaver...Cimarron...Texas.
Fire Weather Watch from Friday afternoon through Friday evening
for the following zones: Cimarron.
&&
29/03Hazardous weather outlook, Mar 14, 3:46 PM CDT, 1 minute before
Hazardous Weather Outlook National Weather Service Amarillo TX 346 PM CDT Wed Mar 14 2018 OKZ001>003-TXZ001>020-151100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 346 PM CDT Wed Mar 14 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Through Tonight. Elevated fire weather conditions will continue into the early evening across the Panhandles this afternoon due to breezy winds and low relative humidity. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Critical fire weather conditions are expected on Thursday across the Oklahoma Panhandle and the western two-thirds of the Texas Panhandle Thursday, with elevated fire weather conditions elsewhere. Strong southwest winds may develop, requiring a wind advisory across western sections, and causing extremely critical fire weather conditions in the west on Thursday. A Red Flag Warning is in effect Thursday. Critical fire weather conditions may develop on Friday across the southwest half of the Combined Panhandles, where a Fire Weather Watch will be in effect. Elevated to critical fire weather conditions will be possible Saturday through Tuesday across parts of the Panhandles, with Sunday being the day with the greatest likelihood for widespread critical fire weather conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for elevated or critical fire weather conditions through Tuesday. Cockrell
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 3:47 PM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 24 hr |
Nearby
Red Flag Warnings in Texas, 2018Red Flag Warnings in Oklahoma, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.